MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM; HIP COMPONENT
Model Number PHA00234
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, four years after the left tha, radiographs show stem fracture in distal portion, revision has been scheduled (b)(6) 2022.The distal portion will be left as it is, and a cemented stem from another company will be inserted.(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
PROFEMUR® Z STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15160554
Report Number3010536692-2022-00271
Device Sequence Number20222136
Product Code LPH
UDI-Device IdentifierM684PHA002341
UDI-PublicM684PHA002341
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA00234
Device Catalogue NumberPHA00234
Device Lot Number1704409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale